"Hand-Foot Syndrome" is a descriptor in the National Library of Medicine's controlled vocabulary thesaurus,
MeSH (Medical Subject Headings). Descriptors are arranged in a hierarchical structure,
which enables searching at various levels of specificity.
Chemotherapy-induced dermal side effects that are associated with the use of various CYTOSTATIC AGENTS. Symptoms range from mild ERYTHEMA and/or PARESTHESIA to severe ulcerative dermatitis with debilitating pain involving typically palmoplantar and intertriginous areas. These cutaneous manifestations are sometimes accompanied by nail anomalies.
- Hand-Foot Syndrome
- Hand Foot Syndrome
- Hand-Foot Syndromes
- Syndrome, Hand-Foot
- Syndromes, Hand-Foot
- Chemotherapy-Induced Palmoplantar Erythrodysesthesia
- Chemotherapy Induced Palmoplantar Erythrodysesthesia
- Chemotherapy-Induced Palmoplantar Erythrodysesthesias
- Palmoplantar Erythrodysesthesia, Chemotherapy-Induced
- Palmoplantar Erythrodysesthesias, Chemotherapy-Induced
- Chemotherapy-Induced Acral Erythema
- Acral Erythema, Chemotherapy-Induced
- Acral Erythemas, Chemotherapy-Induced
- Chemotherapy Induced Acral Erythema
- Chemotherapy-Induced Acral Erythemas
Below are MeSH descriptors whose meaning is more general than "Hand-Foot Syndrome".
Below are MeSH descriptors whose meaning is more specific than "Hand-Foot Syndrome".
This graph shows the total number of publications written about "Hand-Foot Syndrome" by people in this website by year, and whether "Hand-Foot Syndrome" was a major or minor topic of these publications.
To see the data from this visualization as text, click here.